TARU PUBLICATIONS
Author

Anwar Khaleel Faraj

Department of Mathematics and Computer Applications, College of Applied Sciences, Branch of Mathematics and Computer Applications, University of Technology, Baghdad, 10066, Iraq

Published papers
2
Citations
0
Views
439
Downloads
250

Publications

2 papers
Open Access Research Article·pp. 1057–1065·Vol. 29, Issue 5-AMay 2026

Generalized homoderivations and their orthogonal properties

Zahraa S.M. Alhaidary, Anwar Khaleel Faraj

Published Online: 27 Jun 2026DOI: 10.47974/JIM-2283

In this paper: This paper investigates the orthogonality of generalized homoderivation mappings in semiprime rings, with an emphasis on specific identities involving their product and composition. The concept of ort...

AbstractReferencesFull Text PDF (779 KB)Views: 192Downloads: 131Citations: 0
Open Access Research Article·pp. 899–908·Vol. 28, Issue 3-AApr 2025

(μ,δ)-reverse derivations with Γ-rings

Zahraa S.M. Alhaidary, Anwar Khaleel Faraj

Published Online: 08 May 2025DOI: 10.47974/JIM-2025

In this paper: This paper aims to study the structure of (μ,δ)-reverse derivations in Γ-rings, with a focus on their connections to ordinary and central (μ,δ)-derivations. Also, some algebraic identities are investi...

AbstractReferencesFull Text PDF (408 KB)Views: 247Downloads: 119Citations: 0